Previous |  Up |  Next

Article

Title: La connexion et la normale de l'hypersurface dans l'espace riemannien du point de vue de la géométrie affine (French)
Title: The connection and the normal to a hypersurface in the riemannian space from the point of affine geometry (English)
Author: Nožička, František
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 1
Issue: 1
Year: 1951
Pages: 17-28
.
Category: math
.
MSC: 53.0X
idZBL: Zbl 0045.25304
idMR: MR0050349
.
Date available: 2008-06-09T12:37:03Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100011
.

Files

Files Size Format View
CzechMathJ_01-1951-1_4.pdf 1.354Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo